Infinite systems of stochastic differential equations and some lattice models on compact Riemannian manifolds
Abstract
Stochastic dynamics associated with Gibbs measures on an infinite product of compact Riemannian manifolds is constructed. The probabilistic representations for the corresponding Feller semigroups are obtained. The uniqueness of the dynamics is proved.Published
25.03.1997
Issue
Section
Research articles
How to Cite
Daletskii, A. Yu., and Yu. G. Kondratiev. “Infinite Systems of Stochastic Differential Equations and Some Lattice Models on Compact Riemannian Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 3, Mar. 1997, pp. 326–337, https://umj.imath.kiev.ua/index.php/umj/article/view/5011.